# SDR CA090908001

- Difficulty date: September 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 810 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521R
- Condition: Intermittent
- Part time: 1,040 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ALTERNATOR LIGHT WAS FLASHING INTERMITTENTLY, ALTERNATOR REPLACED.
